Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6482
DC FieldValueLanguage
dc.contributor.authorChen, Lu San-
dc.contributor.authorYeh, Cheh Chih-
dc.date.accessioned2012-04-11T07:56:57Z-
dc.date.available2012-04-11T07:56:57Z-
dc.date.issued1977-
dc.identifier.citationLu San Chen, Cheh Chih Yeh, "Oscillatory and asymptotic characterization of the solutions of higher order forced differential equations generated by deviating arguments", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 9 (1977), pp. 70-82.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/6482-
dc.description.abstractIn questo lavoro si classificano tutte le soluzioni dell'equazione differenziale non lineare forzata con argomenti devianti: \[ X^{(n)}(t)+\overset{m}{\underset{i=1}{\sum}f_{i}(t},x[g_{i1}(t)],\ldots,x[g_{ir}(t)])=\Phi(t) \] con riguardo al loro comportamento per $t\rightarrow\infty$e al loro carattere oscillatorio.-
dc.description.abstractIn this paper we classify all solutions of the nonlinear forced diffrential equation with deviating arguments: \[ X^{(n)}(t)+\overset{m}{\underset{i=1}{\sum}f_{i}(t},x[g_{i1}(t)],\ldots,x[g_{ir}(t)])=\Phi(t) \] with respect to their behavior as $t\rightarrow\infty$ and to their oscillatory character.-
dc.language.isoenit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries9 (1977)it_IT
dc.titleOscillatory and asymptotic characterization of the solutions of higher order forced differential equations generated by deviating argumentsit_IT
dc.typeArticle-
item.grantfulltextopen-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.cerifentitytypePublications-
item.openairetypearticle-
item.fulltextWith Fulltext-
item.languageiso639-1en-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.09 (1977)
Files in This Item:
File Description SizeFormat
ChenYehRendMat09.pdf643.09 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s)

564
Last Week
0
Last month
1
checked on Aug 5, 2021

Download(s) 50

272
Last Week
0
Last month
0
checked on Aug 5, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.